Infoscience

Journal article

Comment on ¨ A Deterministic Approach to the End-to-End Analysis of Packet Flows in Connection Oriented Networks¨

For original paper see Chlamtac et al. (IEEE/ACM Trans. Networking, vol.6, no.4, p.422-31, 1998 August). We prove that the buffer bound in the above paper, can be improved by using a modification of the proofs in the original paper together with so-called network calculus bounds. We also show that the delay bound in the above paper, is the sum of worst-case queueing delays at all nodes along the path of a connection.

Related material